Ask an expert
Question

29 Jun 2005

Miserable
I have got a recurrence of thrush in my mouth. My tongue keeps changing its colour, like now I have got a white-yellowish colour. I have used something for it about a month ago. I had a tummy bug about 3 weeks ago, could my body still have some infection or what. I have also suffered from vaginal thrush but that has gone.

Please help me I'm miserable
Answer 323 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Tee, you can try using an over the counter product such as daktarin oral gel or even a product such as mycostatin, but should this not be effective you will have to see your doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17788 votes
Vote